# SDR R61A201905210547

- Difficulty date: May 21, 2019
- Submitted: May 25, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086131001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE IN HEAVY CHECK** MAINTENANCE FOUND LEVEL 2 CORROSION AFTER REMOVAL OF RT SHEAR PANEL AT FR 87-88, FOUND OUTBOARD GALLEY SUPPORT. MAINTENANCE REMOVED DAMAGED FR 87-88 OUTBOARD GALLEY SUPPORT. LOCATED, DRILLED AND INSTALLED NEW FR 87-88 INBOARD GALLEY SUPPORT. REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
